Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004 (2004), Issue 3, Pages 213-233

On multiple-particle continuous-time random walks

Fachbereich Mathematik, University of Dortmund, Dortmund 44221, Germany

Received 18 August 2003; Revised 24 February 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peter Becker-Kern and Hans-Peter Scheffler, “On multiple-particle continuous-time random walks,” Journal of Applied Mathematics, vol. 2004, no. 3, pp. 213-233, 2004. doi:10.1155/S1110757X04308065